# SDR DALA2023090507202

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2948033) FWD CARGO BAY AFT BULKHEAD LOWER CENTER SUPPORT STRIP IS CORRODED (MARKED). STA 500L, LBL 31-RBL 31, WL 156. REMOVED AND REPLACED LOWER CENTER BULKHEAD SUPPORT PER B737-900 SRM 51-40-02 & 51-40-05 REF BOEING DWG 143A9481 SH 17 REV - & 143A7902 SH 256 REV B.
